| Catalog Number |
363706 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd microtainer® map microtube for automated process k2 edta 1.0 mg, the sample clotted.There was no report of adverse patient impact.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to clotting as all samples met specifications.Complaints for sample quality are under statistical control for the month of november 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode clotting.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description